| Model Number |
9735894 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9 736036, product id: 9736032, h3, h6: no products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Multiple annex g codes were reported.G02007 corresponds to the concomitant product 9736036.G0200702 corresponds to the concomitant product 9736032.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that when turning on, the system would not boot.Even after rebooting several times, the issue remained. there was no patient involvement.
Additional Manufacturer Narrative
H3) the manufacturer representative went to the site to test the navigation system.The system did not boot.The computer was replaced.The ssd of the defective system was installed in the new one, because wat is not damaged and was functional and was not the reason for the malfunction.The new computer was tested and could be used completely normally.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.